# SDR USAA2012070300008

- Difficulty date: May 29, 2012
- Submitted: July 3, 2012
- Operation: Air carrier
- Aircraft: N602AW
- Make and model: Airbus A320-232
- Aircraft serial: 565
- Aircraft time: 49,772 hours, 20,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: D53112191203
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

3S CHECK - LEVEL 2 GALVANIC CORROSION ON LOWER SILL FITTING BETWEEN FR16 TO FR20, S23R.  REPLACED LOWER SILL FITTING BETWEEN FR16 TO FR20, S23R IAW A320 SRM 51-72-11 & AIRBUS DRAWING D53112320, D53112805 & EA 501956.
